# SDR YENA2018122419874

- Difficulty date: December 19, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 42,923 hours, 14,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR BEAM -Y765 BTW FR66 - 70 AT AFT GALLEY AREA; REPLACED FLOOR BEAM - Y765 BTW FR66 - FR70 AT AFT GALLEY AREA AS PER SRM A320-51-72-11 AND DRAWING # D53472816 # D53472780 TOOL USED DIGITAL CALIPER P/N 700-113-10 S/N 0003567 DUE DATE DEC-01-2018 DEPTH GAE P/N 547218S S/N 002444 DUE DATE JUL 27 -2019 ( REF N/R 2018-399741)
